Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Correction: Bull. Amer. Math. Soc., Volume 13, Number 7 (1907), 362--362
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: E. J. Wilczynski
Title: Projective Differential Geometry of Curves and Ruled Surfaces
Additional book information: Leipzig, B. G. Teubner, 1906. viii + 295 pages.

Review Information:

Reviewer: Virgil Snyder
Journal: Bull. Amer. Math. Soc. 13 (1907), 190-194
American Mathematical Society